Alert archive / Illinois / Flash Flood Warnings in 2011
Flash Flood Warning 6, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at May 25, 2011, 7:36 PM CDT for Bureau County, Illinois. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2011, 7:36 PM CDT (00:36 UTC)
- Expired
- May 25, 2011, 10:53 PM CDT
- In force
- 3 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
County Bureau County, IL
The radar
The Chicago radar (KLOT), 102 km from the middle of the area, began a volume at 00:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 8:04 PM CDT | HEAVY RAIN 3.84 | 9 Wsw Mendota, IL | TOTAL RAIN MEASURED |
| May 25, 8:30 PM CDT | FLASH FLOOD | 5 E La Moille, IL | WATER OVER ROADWAYS NEAR MENDOTA GOLF COURSE. WATER LEVELS BEGINNING TO RECEDE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 54 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.6 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -246 J/kg
- Mixed-layer LCL
- 587 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
112
WGUS53 KDVN 260036
FFWDVN
ILC011-260630-
/O.NEW.KDVN.FF.W.0006.110526T0036Z-110526T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
736 PM CDT WED MAY 25 2011
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN BUREAU COUNTY IN NORTH CENTRAL ILLINOIS...
* UNTIL 130 AM CDT
* AT 732 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM OVER NORTHEAST BUREAU COUNTY.
NEARLY 2 INCHES OF RAIN HAS ALREADY FALLEN...AND ANOTHER ONE TO ONE
AND A HALF INCHES OF RAIN IS EXPECTED BY 900 PM
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WALNUT AND
LA MOILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE ON FLOODED ROADS. AVOID OR MOVE OUT OF FLOOD-PRONE
LOW-LYING AREAS.
&&
LAT...LON 4143 8916 4143 8964 4159 8963 4159 8924
4159 8917 4158 8916
$$
WOLF2 follow-up statements
561
WGUS73 KDVN 260139
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
839 PM CDT WED MAY 25 2011
ILC011-260630-
/O.CON.KDVN.FF.W.0006.000000T0000Z-110526T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BUREAU IL-
839 PM CDT WED MAY 25 2011
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 AM CDT FOR
NORTHEASTERN BUREAU COUNTY...
AT 837 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE HEAVIEST RAIN HAS MOVED NORTH OF THE AREA.
HOWEVER...LIGHT TO MODERATE RAIN WILL PERSIST THROUGH 9 OR 10
PM...SO THE FLASH FLOOD WARNING WILL REMAIN IN EFFECT.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WALNUT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF WILL CAUSE FLOODING OF FLOOD-PRONE AND LOW LYING
AREAS. MOVE IMMEDIATELY FROM THESE AREAS TO HIGHER GROUND.
&&
LAT...LON 4143 8916 4143 8964 4159 8963 4159 8924
4159 8917 4158 8916
$$
NICHOLS122
WGUS73 KDVN 260353 RRA
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1053 PM CDT WED MAY 25 2011
ILC011-260403-
/O.CAN.KDVN.FF.W.0006.000000T0000Z-110526T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BUREAU IL-
1053 PM CDT WED MAY 25 2011
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHEASTERN BUREAU
COUNTY...
WATER HAS RECEDED FROM ROADS ACROSS THE AREA AND NO SIGNIFICANT
ADDITIONAL RAINFALL IS EXPECTED...THUS THE FLASH FLOOD WARNING HAS
BEEN CANCELLED.
LAT...LON 4143 8916 4143 8964 4159 8963 4159 8924
4159 8917 4158 8916
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at May 25, 3:21 PM CDT, 4 hours 15 minutes earlier.
Area forecast discussion, May 25, 3:21 PM CDT, 4 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
321 PM CDT WED MAY 25 2011
.SYNOPSIS...
LATEST SFC ANALYSIS WAS INDICATING A DEEPENING SFC LOW JUST SOUTH OF
THE KANSAS CITY AREA...WITH A MAIN SFC QUASI-STATIONARY BOUNDARY
UNDULATING EAST-NORTHEASTWARD TO JUTS NORTH OF BURLINGTON AND TO
SOUTH OF PRINCETON IL. SFC BASED CAPES HAVE GROWN TO 1500 TO 2000
J/KG ALONG AND SOUTH OF THIS FEATURE IN AFTERNOON HEATING.
..12..
&&
.SHORT TERM...TONIGHT...
ANOTHER SEVERE CONVECTIVE EVENT APPEARS IMMINENT ACRS ROUGHLY THE
SOUTHEAST THIRD TO HALF OF THE DVN CWA IN TH VCNTY OF THE BOUNDARY
AND HEATING MAX. AREAS ALONG AND SOUTH OF THE FRONT IN SOUTHEASTERLY
SFC FLOW WILL HAVE TO BE WATCHED FOR LOW TOPPED SUPERCELL TYPE
PHENOMENA WITH SOME TORNADIC POTENTIAL. OTHERWISE LARGE HAIL UP TO
PING PONG BALLS AND ENHANCED DAMAGING DOWNBURST WINDS UP TO 70 MPH
WILL BE THE MAIN THREATS THROUGH 02Z-03Z OR SO.
HEAVY RAIN ON ALREADY SATURATED SOILS THE OTHER THREAT IN THE FORM
OF FLASH FLOODING AND HAVE EXPANDED THE ONGOING FLASH FLOOD WATCH A
TIER OF COUNTIES NORTHWARD AND IN TIME TO 10Z THU MORNING.
THIRD CONCERN IN NEAR WAKE OF PASSING VIGOROUS CYCLONE ACRS MO AND
IMPRESSIVE TROP FOLD DOWN TO AT LEAST H6 MB...IS ENHANCED GRADIENT
WINDS ACRS AT LEAST THE NORTHWESTERN HALF OF THE DVN CWA FROM MID
EVENING AND INTO THE OVERNIGHT. TIME OF DAY BEING THE OVERNIGHT
PERIOD MIGHT MAKE IT MARGINAL AND WOULD BE A SLAM DUNK IF SCENARIO
OCCURRED DURING DAYTIME HEATING...BUT WILL BANK ON THE GRADIENT TO
HELP SFC WINDS MAKE THE SUSTAINED CATEGORY OF 30 MPH FOR A LENGTH OF
TIME. BUT THERE STILL SHOULD BE SOME GUSTS OF 38 TO 45 MPH AT TIMES
AS WELL. SOME GRAVITY WAVE RIPPLES AS WELL MAY ENHANCE THE GUSTS AT
TIMES TOWARD MIDNIGHT. WIND ADVISORY HAS BEEN ISSUED FOR THESE AREAS
AND IT MAY NEED TO BE EXPANDED SOUTHEASTWARD AFTER THE BULK OF
THE CONVECTION CLEARS LATE TONIGHT. LOW TEMPS TONIGHT AN AFTER THOUGH
WITH SO MUCH GOING ON AND WILL PLAY THE CONSALL GAME OF MID 40S IN
THE NORTH...TO LOW TO MID 50S IN THE FAR SOUTHEAST CWA TOWARD 11Z
THU MORNING. ..12..
.LONG TERM...THURSDAY THROUGH WEDNESDAY...
VERY ACTIVE WEATHER PATTERN THROUGH THIS PERIOD WITH SEVERAL
DIFFERENT ROUNDS OF PRECIPITATION EXPECTED DURING THIS TIME RANGE.
THURSDAY IS THE TAIL END OF THE CURRENT SYSTEM...WITH LINGERING
LIGHT RAIN AFFECTING MAINLY THE EASTERN HALF OF THE FORECAST AREA IN
THE MORNING...AND THEN ENDING IN THE AFTERNOON. HAVE LOWERED POPS
SLIGHTLY IN THE AFTERNOON...BUT THE MORNING IS PRETTY SIMILAR.
COOLER TEMPERATURES DURING THE DAY WITH THE COOLEST VALUES IN THE
SOUTHEAST WHERE THE RAIN CONTINUES LONGEST...ONLY IN THE 50S. IT
WILL BE IN THE LOW 60S IN THE NORTHWEST WHERE WE MAY MANAGE TO GET A
LITTLE SUNSHINE IN THE LATE AFTERNOON.
THURSDAY NIGHT TO BE QUIET WITH VERY COOL TEMPERATURES. THE SURFACE
RIDGE BEHIND THIS SYSTEM TO BE FAIRLY STRONG...AND WE MAY GET AT
LEAST A SHORT PERIOD OF LIGHT WINDS WITH GOOD RADIATIONAL COOLING.
BUT...THE NEXT SYSTEM WILL ALREADY BE BREWING OUT ON THE
PLAINS...AND SOME CIRRUS WILL BE SPREADING ACROSS THE AREA FROM
THE WEST TO SPOIL THE RADIATIONAL COOLING. THUS...WHILE I HAVE
SOME TEMPERATURES IN THE UPPER 30S IN THE FAR NORTH...THE WET
GROUND FROM TODAYS RAINFALL SHOULD PRECLUDE ANY FROST POTENTIAL.
FRIDAY AFTERNOON AND EVENING A BAND OF WARM AIR ADVECTION DRIVEN
SHOWERS SHOULD MOVE THROUGH THE AREA...BUT HAVE KEPT TO CHANCE POPS
AND COOL TEMPERATURES. SATURDAY...SATURDAY NIGHT AND SUNDAY A WARM
FRONT APPEARS TO DEVELOP AND PUSH NORTH ACROSS THE AREA...WITH
ANOTHER ROUND OF PRECIPITATION AS A SHORTWAVE APPEARS TO ACCOMPANY
THIS BOUNDARY. THERE IS SOME QUESTION ABOUT TIMING AND TRACK...SO
HAVE KEPT POPS TO CHANCE.
THE FRONT SURGES NORTH OF THE AREA FOR SUNDAY NIGHT THROUGH MONDAY
NIGHT...PUTTING US INTO THE WARM SECTOR WITH MAX TEMPS ON MONDAY
EXPECTED TO BE IN THE MID TO UPPER 80S...AND AN EFFECTIVELY DRY
FORECAST. A COLD FRONT DROPS THROUGH ON MONDAY NIGHT AND
TUESDAY...WITH PRECIP CHANCES RETURNING TO THE AREA...AND
TEMPERATURES RETURNING TO CLOSER TO NORMAL. THE FRONT REMAINS IN
THE AREA FOR THE REST OF TUESDAY AND WEDNESDAY...BUT WEAK RIDGING
BUILDS BACK INTO THE AREA ALOFT AND WE MAY NOT BE ABLE TO GENERATE
ANY STORMS ALONG IT...SO HAVE KEPT POPS LOW AND TEMPERATURES CLOSE
TO NORMAL. ..LE..
&&
.AVIATION...
A SFC BOUNDARY DRAPED ALONG AND SOUTH OF I80 IS DETERMINING THE
CATEGORY CUT-OFF WITH LOWER IFR CIGS AND EVEN SOME FOG AT DBQ NORTH
OF THE BOUNDARY...TO MVFR CIGS OR EVEN VFR CONDITIONS TO THE SOUTH OF THE
BOUNDARY. BUT AREAS ALONG AND SOUTH OF THE BOUNDARY WILL BE MORE
SUSCEPTIBLE TO SCTRD AND POTENTIALLY SIGNIFICANT THUNDERSTORMS
THROUGH MIDNIGHT AS WELL AS TURBULENT FLYING CONDITIONS. AS THE
NIGHT GOES...NORTH TO NORTHEAST SFC WINDS WILL BECOME BRISK FROM
20-30 KTS WITH GUSTS UP TO 35 KTS AT TIMES ESPECIALLY AT CID AND THE
DBQ TERMINALS. ..12..
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...WIND ADVISORY FROM 9 PM THIS EVENING TO 7 AM CDT THURSDAY FOR
BENTON-BUCHANAN-CEDAR-CLINTON-DELAWARE-DUBUQUE-HENRY IA-
IOWA-JACKSON-JEFFERSON-JOHNSON-JONES-KEOKUK-LINN-LOUISA-
MUSCATINE-SCOTT-WASHINGTON.
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR DES MOINES-HENRY IA-
JEFFERSON-KEOKUK-LEE-LOUISA-VAN BUREN-WASHINGTON.
IL...WIND ADVISORY FROM 9 PM THIS EVENING TO 7 AM CDT THURSDAY FOR JO
DAVIESS-ROCK ISLAND.
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR BUREAU-HANCOCK-
HENDERSON-HENRY IL-MCDONOUGH-MERCER-PUTNAM-WARREN.
MO...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR CLARK-SCOTLAND.
&&
12/LEHazardous weather outlook, May 25, 4:50 AM CDT, 14 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 450 AM CDT WED MAY 25 2011 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-261000- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO- CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL- HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA- JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA- MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL- SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL- WASHINGTON IA-WHITESIDE IL- 500 AM CDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SOUTHEAST OF A LINE FROM SAVANNA ILLINOIS THROUGH WASHINGTON IOWA. THE MAIN SEVERE WEATHER THREATS ARE DAMAGING WIND AND LARGE HAIL. THERE IS ALSO A LOW THREAT OF TORNADOES. THE GREATEST THREAT OF SEVERE STORMS WILL BE EARLY THIS MORNING AND THEN AGAIN LATE THIS AFTERNOON AND THIS EVENING. LOCALLY HEAVY RAINS ARE ALSO POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS ALONG AND SOUTH OF A LINE FROM NEAR OTTUMWA TO GALESBURG. WIDESPREAD RAINS OF 1 TO 2 INCHES WITH LOCALLY HEAVIER AMOUNTS OF 2 TO 3 INCHES OR MORE ARE POSSIBLE. EAST WINDS WILL CONTINUE TO STRENGTHEN DURING THE DAY AND CONTINUE INTO THIS EVENING. BY LATE AFTERNOON EAST WINDS COULD GUST OVER 40 MPH ALONG AND NORTH OF INTERSTATE 80. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AN ACTIVE WEATHER PATTERN WILL REMAIN ACROSS THE AREA. THUNDERSTORMS WILL BE POSSIBLE FROM FRIDAY AFTERNOON THROUGH SUNDAY NIGHT. THUNDERSTORMS MAY BE POSSIBLE ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. DLF/08
In the hours before
Local storm report, May 25, 6:03 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
603 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG MONMOUTH 40.91N 90.64W
05/25/2011 WARREN IL TRAINED SPOTTER
TREE DOWN. SNAPPED OF AT THE BASE.
&&
BILLNLocal storm report, May 25, 6:25 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
625 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG MONMOUTH 40.91N 90.64W
05/25/2011 WARREN IL TRAINED SPOTTER
6-7 INCH DIAMETER TREE SNAPPED OF AT THE BASE CAUSING
SOME ROOF DAMAGE
0549 PM TSTM WND GST 3 SW ALEXIS 41.03N 90.61W
05/25/2011 E60.00 MPH WARREN IL TRAINED SPOTTER
0553 PM HEAVY RAIN ESE MONMOUTH 40.91N 90.63W
05/25/2011 U0.00 INCH WARREN IL TRAINED SPOTTER
WATER PONDING ON ROADS
0602 PM HEAVY RAIN 5 E CANTRIL 40.64N 91.98W
05/25/2011 M2.15 INCH VAN BUREN IA TRAINED SPOTTER
STORM TOTAL THUS FAR. 1.15 INCHES FELL BETWEEN 430 AND 6
PM.
0609 PM FLASH FLOOD ALEXIS 41.06N 90.57W
05/25/2011 WARREN IL TRAINED SPOTTER
WATER COVERING ROADS AND CREEKS OVERFLOWING IN TOWN
0612 PM HAIL 4 S MC NABB 41.12N 89.22W
05/25/2011 E1.00 INCH PUTNAM IL TRAINED SPOTTER
0619 PM HEAVY RAIN ESE MONMOUTH 40.91N 90.63W
05/25/2011 M2.50 INCH WARREN IL TRAINED SPOTTER
STORM TOTAL SO FAR.
&&
DMDLocal storm report, May 25, 6:27 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
627 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM HAIL GALVA 41.17N 90.04W
05/25/2011 E0.25 INCH HENRY IL EMERGENCY MNGR
&&
DMDLocal storm report, May 25, 6:53 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
653 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL LADD 41.38N 89.21W
05/25/2011 E0.50 INCH BUREAU IL LAW ENFORCEMENT
&&
12Local storm report, May 25, 7:16 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
716 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM FLASH FLOOD GALVA 41.17N 90.04W
05/25/2011 HENRY IL EMERGENCY MNGR
FLASH FLOODING REPORTED IN THE GALVA AND BISHOP HILL
AREAS. WATER ON COUNTRY ROADS A FOOT AND A HALF DEEP.
&&
12Local storm report, May 25, 7:33 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
733 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM FUNNEL CLOUD 1 W SPRING VALLEY 41.33N 89.22W
05/25/2011 BUREAU IL PUBLIC
&&
DMDThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:11 PM CDT | Flash Flood Warning | DVN | Bureau, Henry, Putnam | 4 hr |
| May 26, 7:31 AM CDT | River Flood Warning | DVN | Henry, Rock Island | 22 hr |
| May 26, 10:52 AM CDT | River Flood Warning | DVN | Hancock | 24 hr |
| May 26, 10:52 AM CDT | River Flood Warning | DVN | Henry, Rock Island | 48 hr |
Nearby
Flash Flood Warnings in Illinois, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.